# SDR HEEA079310

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 10,221 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700702
- Condition: Damaged
- Location: Tail Rotor
- Part time: 7,589 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE PADDLE "A" HAS A HOLE IN THE TIP CAP AREA.
